# SDR SWAA2014021925302

- Difficulty date: February 3, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 69,751 hours, 59,075 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SUPPORT ANGLE CRACKED BETWEEN RSS 517 TO RSS 534.  R & R ANGLE IAW SRM & DRAWING.
